Linear maps preserving signed permutation and substochastic matrices
Let E = S n (resp. E = D s S n ) be the group of all n × n signed permutation matrices (resp. the collection of all n × n generalized substochastic matrices). In this paper we characterize those linear maps T on the linear span of E that satisfy T ( E ) = E .
Gespeichert in:
Veröffentlicht in: | Indian journal of pure and applied mathematics 2023, Vol.54 (1), p.219-223 |
---|---|
Hauptverfasser: | , , |
Format: | Artikel |
Sprache: | eng |
Schlagworte: | |
Online-Zugang: | Volltext |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
Schreiben Sie den ersten Kommentar!